# SDR R61A201709050670

- Difficulty date: August 14, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17013414004
- Condition: Corroded
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERNAL DOUBLER ON PANEL 192CR.  INSTALLED A NEW DOUBLER IAW SRM 51-40-02,  SRM 51-40-02,  SRM 51-23-04,  SRM 51-23-05, SRM 51-23-06,  AND SRM 51-40-04.
